Alert archive / Minnesota / Severe Thunderstorm Warnings in 2020
Severe Thunderstorm Warning 265, NWS Grand Forks, ND
NWS Grand Forks, ND issued this severe thunderstorm warning at Aug 14, 2020, 2:03 AM CDT for 4 counties in Minnesota. It was in force for 57 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 14, 2020, 2:03 AM CDT (07:03 UTC)
- Expired
- Aug 14, 2020, 3:00 AM CDT
- In force
- 57 min
- Issued by
- NWS Grand Forks, ND
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Becker County, MN, Clay County, MN, Otter Tail County, MN, Wilkin County, MN
The radar
The Fargo/Grand Forks radar (KMVX), 142 km from the middle of the area, began a volume at 07:04 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 14, 2:22 AM CDT | TSTM WND GST 64 | 2 Nnw Rothsay, MN | PEAK WIND MEASURED AT AN RWIS STATION. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 19 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Aberdeen, SD (KABR), launched 00:00Z, 7.1 hours before the alert went out and 255 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 4257 J/kg
- Mixed-layer CIN
- -11 J/kg
- Mixed-layer LCL
- 1370 m above ground
- 0-6 km bulk shear
- 21 kt
- 0-1 km storm-relative helicity
- 68 m²/s²
- 0-3 km storm-relative helicity
- 82 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 7.0
The text
As transmitted.
536
WUUS53 KFGF 140703
SVRFGF
MNC005-027-111-167-140800-
/O.NEW.KFGF.SV.W.0265.200814T0703Z-200814T0800Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Grand Forks ND
203 AM CDT Fri Aug 14 2020
The National Weather Service in Grand Forks has issued a
* Severe Thunderstorm Warning for...
Southeastern Clay County in northwestern Minnesota...
Northwestern Otter Tail County in west central Minnesota...
Northeastern Wilkin County in west central Minnesota...
Southwestern Becker County in northwestern Minnesota...
* Until 300 AM CDT.
* At 203 AM CDT, a severe thunderstorm was located near Rothsay, or
19 miles northwest of Fergus Falls, moving northeast at 35 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Detroit Lakes, Pelican Rapids, Frazee, Lake Lida, Rothsay, Star
Lake and Big McDonald Lake.
This includes Interstate 94 in Minnesota between mile markers 28 and
50.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4643 9648 4658 9646 4691 9582 4677 9560
4642 9567 4632 9630
TIME...MOT...LOC 0703Z 235DEG 30KT 4654 9625
HAIL...1.00IN
WIND...60MPH
$$
CJ2 follow-up statements
983
WWUS53 KFGF 140737
SVSFGF
Severe Weather Statement
National Weather Service Grand Forks ND
237 AM CDT Fri Aug 14 2020
MNC027-167-140747-
/O.CAN.KFGF.SV.W.0265.000000T0000Z-200814T0800Z/
Clay MN-Wilkin MN-
237 AM CDT Fri Aug 14 2020
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN CLAY AND
NORTHEASTERN WILKIN COUNTIES IS CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
LAT...LON 4664 9617 4690 9584 4691 9582 4677 9560
4642 9567 4633 9624
TIME...MOT...LOC 0737Z 235DEG 30KT 4670 9591
$$
MNC005-111-140800-
/O.CON.KFGF.SV.W.0265.000000T0000Z-200814T0800Z/
Otter Tail MN-Becker MN-
237 AM CDT Fri Aug 14 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 300 AM CDT
FOR NORTHWESTERN OTTER TAIL AND SOUTH CENTRAL BECKER COUNTIES...
At 237 AM CDT, a severe thunderstorm was located near Shoreham, or 8
miles southwest of Detroit Lakes, moving northeast at 35 mph.
HAZARD...60 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Detroit Lakes, Pelican Rapids, Frazee, Lake Lida, Star Lake, Big
McDonald Lake and Vergas.
This includes Interstate 94 in Minnesota between mile markers 44 and
50.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4664 9617 4690 9584 4691 9582 4677 9560
4642 9567 4633 9624
TIME...MOT...LOC 0737Z 235DEG 30KT 4670 9591
HAIL...1.25IN
WIND...60MPH
$$
CJ879
WWUS53 KFGF 140750
SVSFGF
Severe Weather Statement
National Weather Service Grand Forks ND
250 AM CDT Fri Aug 14 2020
MNC005-140759-
/O.CAN.KFGF.SV.W.0265.000000T0000Z-200814T0800Z/
Becker MN-
250 AM CDT Fri Aug 14 2020
...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL BECKER COUNTY IS
CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
LAT...LON 4636 9608 4660 9600 4672 9572 4672 9561
4671 9561 4642 9567
TIME...MOT...LOC 0749Z 235DEG 30KT 4676 9578
$$
MNC111-140800-
/O.CON.KFGF.SV.W.0265.000000T0000Z-200814T0800Z/
Otter Tail MN-
250 AM CDT Fri Aug 14 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 300 AM CDT
FOR NORTHWESTERN OTTER TAIL COUNTY...
At 249 AM CDT, a severe thunderstorm was located near Frazee, or near
Detroit Lakes, moving northeast at 35 mph.
HAZARD...Quarter size hail.
SOURCE...Radar indicated.
IMPACT...Damage to vehicles is expected.
Locations impacted include...
Lake Lida, Star Lake, Big McDonald Lake, Vergas, Dent, Maplewood
State Park and Amor.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4636 9608 4660 9600 4672 9572 4672 9561
4671 9561 4642 9567
TIME...MOT...LOC 0749Z 235DEG 30KT 4676 9578
HAIL...1.00IN
WIND...<50MPH
$$
CJWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Grand Forks, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 13, 11:36 PM CDT, 2 hours 27 minutes earlier.
Area forecast discussion, Aug 13, 11:36 PM CDT, 2 hours 27 minutes before
Area Forecast Discussion National Weather Service Grand Forks ND 1136 PM CDT Thu Aug 13 2020 .UPDATE... Issued at 1136 PM CDT Thu Aug 13 2020 Slow moving thunderstorms continue over the southern Red River Valley up toward the Bemidji area. Overall they have transitioned from a hail threat to more of a wind threat. The current storms remain on the western fringe of the 850mb jet, which will slowly transition eastward overnight. The storms have finally shifted east of the heavier rain area from earlier tonight, but do continue to produce locally heavy rain. UPDATE Issued at 843 PM CDT Thu Aug 13 2020 Severe thunderstorms continue northeast of the F-M area, up toward the northwest side of the Upper and Lower Red Lakes. These storms have not been moving too much, so heavy rain may still be an issue in some areas. Radar estimated storm total precipitation shows some heavier amounts in eastern Pennington and eastern Norman counties. Otherwise, the latest SPC discussion mentions the potential for continued development over the next few hours as the low level flow picks up. UPDATE Issued at 632 PM CDT Thu Aug 13 2020 Thunderstorms have been firing from just east of the Fargo- Moorhead area, northeast toward the Upper and Lower Red Lakes. This seems to be along the western fringe of the low level jet and in the warm sector with ample instability and moisture. The SPC has issued a severe thunderstorm watch that includes most of our counties along and east of the Red River Valley. With the high amount of moisture in the area, will have to keep an eye on heavy rain, or training of storms over the same area. && .SHORT TERM...(This afternoon through Friday night) Issued at 352 PM CDT Thu Aug 13 2020 Warm front continues to work north, but so far we appear to remain capped with only elevated showers/weak storms transitioning north early this afternoon. As the surface trough continues to slide east and the CAP weakens we should see combination of low level convergence and at least some synoptic support associated with trough passage through southern Canada. This should allow thunderstorm initiation in highly unstable air mass this evening (ML CAPE already over 4000 J/KG according to SPC RAP mesoanalysis). Effective shear is shown by SPC Mesoanalysis in the 30-45 kt across northeast ND into northwest MN, and if concurrent with thunderstorm activity could help with discrete supercell potential before mergers take place and activity transitions east. Best signal is still mainly in northwest MN based on CAMs, but I wouldn't want to rule out severe potential anywhere this evening along convergence zone (may be more isolated further into eastern ND). Stronger synoptic/mesoscale ascent arrives after 03Z as shortwave moves along the ND/SD border, with very high shear associated with LLJ and strong mid level speed max. WIth lingering high moisture/instability there will be a potential for elevated discrete cells and eventually upscale growth potential into another MCS that would then transition into eastern ND and northwest MN 4-9AM period. This period may actually have the best overall potential for severe convection in eastern ND. Regarding impacts this evening/overnight tonight: Where supercells develop environment could support potential for hail to 2 inch, downburst potential to 75 mph and tornadoes. While activity may mainly be elevated late tonight considering the high shear/CAPE environment there is at least a conditional risk for tornadogenesis and large hail with discrete cells. If more of an upscale trend occurs then a transition to a widespread wind event may become favored. How this potential MCS late tonight/Friday morning holds together and tracks eastward ahead of the main cold front will likely determine impacts and timing of any redevelopment during the day Friday and Friday afternoon. If this moves through quick enough, we may see a window for destabilization and another round of supercells/discrete storms ahead of the cold front in our east. If this complex lingers through the day then the tendency may be embedded pulse type convection with widespread heavy rain through the afternoon. Cold front should push east of our CWA based on current model timing by late Friday afternoon/early Friday evening with drier/more stable conditions then ending thunderstorm and severe threat. .LONG TERM...(Saturday through Thursday) Issued at 352 PM CDT Thu Aug 13 2020 Saturday... The upper level trough will begin to exit the CWA overnight Friday and into Saturday. A weak shortwave is expected to move across the northern part of the CWA during the afternoon on Saturday and some spotty rain showers in this area cannot be completely ruled out. Otherwise, temperatures look to stay in the upper 70s/low 80s with dewpoints in the mid to upper 50s. Sunday through Thursday... Northwesterly flow will begin to dominate the upper levels and will usher in a calmer weather pattern to close the weekend and move into the beginning of the work week. Along with the upper level ridging, high pressure at the surface will persist for much of the forecast period. Calmer, cooler, and drier conditions will accompany this transition with high temperatures in the mid 70s/low 80s and dewpoints in the 50s for much of the forecast area. Towards the end of the forecast period the chance for a slightly more active weather pattern appears to emerge and could bring with it the chance for rain once again. && .AVIATION...(For the 06Z TAFS through 06Z Friday night) Issued at 1136 PM CDT Thu Aug 13 2020 There is a ton of uncertainty in regard to convective trends over the next 24 hours, which is the main concern for the TAFs. It appears the current activity will linger at KBJI for a few more hours yet. Then there should be a break until another round of storms moves in from western ND around or after sunrise. Then there could be more storms in the late morning and afternoon. There may even be some temporary periods of gusty winds. && .FGF WATCHES/WARNINGS/ADVISORIES... ND...None. MN...None. UPDATE...Godon SHORT TERM...DJR LONG TERM...NCR/DJR AVIATION...Godon
Hazardous weather outlook, Aug 14, 12:14 AM CDT, 1 hour 49 minutes before
Hazardous Weather Outlook National Weather Service Grand Forks ND 1214 AM CDT Fri Aug 14 2020 MNZ001>009-013>017-022>024-027>032-040-NDZ006>008-014>016-024- 026>030-038-039-049-052>054-150515- West Polk-Norman-Clay-Kittson-Roseau-Lake Of The Woods- West Marshall-East Marshall-North Beltrami-Pennington-Red Lake- East Polk-North Clearwater-South Beltrami-Mahnomen- South Clearwater-Hubbard-West Becker-East Becker-Wilkin- West Otter Tail-East Otter Tail-Wadena-Grant-Towner-Cavalier- Pembina-Benson-Ramsey-Eastern Walsh-Eddy-Nelson-Grand Forks- Griggs-Steele-Traill-Barnes-Cass-Ransom-Sargent-Richland- Western Walsh- 1214 AM CDT Fri Aug 14 2020 This hazardous weather outlook is for portions of eastern North Dakota, west central and northwest Minnesota. .DAY ONE...Tonight Scattered severe thunderstorms remain possible through 3 am Friday across portions of west central Minnesota. Wind gusts to 70 mph are possible with these storms. .DAYS TWO THROUGH SEVEN...Friday through Wednesday Strong to severe thunderstorms are possible again around or just after sunrise on Friday, and also throughout the late morning and afternoon. .SPOTTER INFORMATION STATEMENT... Spotter activation may be required.
In the hours before
Local storm report, Aug 13, 11:57 PM CDT, 2 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND FORKS ND
1157 PM CDT THU AUG 13 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1135 PM TSTM WND GST 2 NNW ROTHSAY 46.50N 96.30W
08/13/2020 M63 MPH Wilkin MN MESONET
PEAK WIND MEASURED AT AN RWIS STATION.
&&
GGUSTSpecial weather statement, Aug 14, 12:15 AM CDT, 1 hour 48 minutes before
Special Weather Statement
National Weather Service Grand Forks ND
1215 AM CDT Fri Aug 14 2020
MNZ017-140615-
South Beltrami MN-
1215 AM CDT Fri Aug 14 2020
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN BELTRAMI COUNTY
UNTIL 115 AM CDT...
At 1215 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Funkley to near Lake Itasca. Movement was
east at 25 mph.
Wind gusts of 50 to 55 mph will be possible with these storms.
Locations impacted include...
Bemidji, Blackduck, Wilton, Tenstrike, Lavinia, Turtle River and
Hines.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Grand Forks.
&&
A Severe Thunderstorm Watch remains in effect until 200 AM CDT for
north central Minnesota.
LAT...LON 4741 9518 4743 9518 4771 9486 4784 9442
4741 9442
TIME...MOT...LOC 0515Z 280DEG 20KT 4783 9443 4727 9514
CJLocal storm report, Aug 14, 1:23 AM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND FORKS ND
123 AM CDT FRI AUG 14 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0115 AM HAIL 2 SE PARK RAPIDS 46.90N 95.03W
08/14/2020 E1.75 INCH Hubbard MN PUBLIC
REPORT FROM SOCIAL MEDIA.
&&
TGRAFENASpecial weather statement, Aug 14, 1:23 AM CDT, 40 minutes before
Special Weather Statement
National Weather Service Grand Forks ND
123 AM CDT Fri Aug 14 2020
MNZ030>032-040-140730-
Wadena MN-East Otter Tail MN-Grant MN-West Otter Tail MN-
123 AM CDT Fri Aug 14 2020
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN WADENA...SOUTHERN OTTER
TAIL AND NORTHEASTERN GRANT COUNTIES UNTIL 230 AM CDT...
At 123 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from Wadena to near Western. Movement was east at 25
mph.
Penny size hail and winds in excess of 40 mph will be possible with
these storms.
Locations impacted include...
Fergus Falls, Ottertail Lake, Parkers Prairie, Battle Lake, Henning,
Staples Airport and Ashby.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Grand Forks.
&&
A Severe Thunderstorm Watch remains in effect until 200 AM CDT for
central and west central Minnesota.
LAT...LON 4613 9627 4616 9627 4641 9602 4638 9473
4637 9473 4637 9515 4611 9515 4611 9577
4594 9577 4593 9576
TIME...MOT...LOC 0623Z 270DEG 22KT 4643 9512 4612 9621
CJLocal storm report, Aug 14, 1:36 AM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND FORKS ND
136 AM CDT FRI AUG 14 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0120 AM HAIL 3 SE NEVIS 46.93N 94.79W
08/14/2020 E0.75 INCH Hubbard MN PUBLIC
&&
TGRAFENASpecial weather statement, Aug 14, 1:46 AM CDT, 17 minutes before
Special Weather Statement
National Weather Service Grand Forks ND
146 AM CDT Fri Aug 14 2020
MNZ003-027>031-140745-
West Becker MN-East Otter Tail MN-East Becker MN-Clay MN-Wilkin MN-
West Otter Tail MN-
146 AM CDT Fri Aug 14 2020
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN CLAY...NORTHWESTERN
OTTER TAIL...NORTHEASTERN WILKIN AND SOUTHWESTERN BECKER COUNTIES
UNTIL 245 AM CDT...
At 146 AM CDT, Doppler radar was tracking strong thunderstorms near
Rothsay, or 15 miles northeast of Wahpeton, moving northeast at 35
mph.
Nickel size hail and winds in excess of 30 mph will be possible with
these storm.
Locations impacted include...
Detroit Lakes, Barnesville, Pelican Rapids, Ottertail Lake, Frazee,
Lake Lida and Rothsay.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional
information and possible warnings from the National Weather Service.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Grand Forks.
&&
A Severe Thunderstorm Watch remains in effect until 200 AM CDT for
northwestern and west central Minnesota.
LAT...LON 4626 9649 4643 9665 4667 9644 4691 9582
4677 9560 4639 9565
TIME...MOT...LOC 0646Z 239DEG 30KT 4647 9643
CJThe office that day
Everything else NWS Grand Forks, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 13, 7:15 PM CDT | Severe Thunderstorm Warning | FGF | Beltrami, Clearwater, Marshall, Pennington, Polk, Red Lake | 60 min |
| Aug 13, 7:42 PM CDT | Severe Thunderstorm Warning | FGF | Pennington | 33 min |
| Aug 13, 7:46 PM CDT | Tornado Warning | FGF | Pennington | 44 min |
| Aug 13, 7:53 PM CDT | Severe Thunderstorm Warning | FGF | Becker, Mahnomen, Norman, Polk | 67 min |
| Aug 13, 8:11 PM CDT | Severe Thunderstorm Warning | FGF | Beltrami, Marshall, Pennington, Red Lake | 37 min |
| Aug 13, 8:14 PM CDT | Severe Thunderstorm Warning | FGF | Polk, Red Lake | 61 min |
| Aug 13, 8:24 PM CDT | Severe Thunderstorm Warning | FGF | Polk | 28 min |
| Aug 13, 8:36 PM CDT | Tornado Warning | FGF | Norman, Polk | 39 min |
| Aug 13, 8:59 PM CDT | Severe Thunderstorm Warning | FGF | Beltrami, Marshall, Pennington, Red Lake | 61 min |
| Aug 13, 9:15 PM CDT | Severe Thunderstorm Warning | FGF | Mahnomen, Norman, Polk | 60 min |
| Aug 13, 9:42 PM CDT | Severe Thunderstorm Warning | FGF | Clearwater, Mahnomen, Polk | 63 min |
| Aug 13, 9:54 PM CDT | Special Weather Statement | FGF | Beltrami | 21 min |
| Aug 13, 10:11 PM CDT | Flash Flood Warning | FGF | Pennington, Red Lake | 9 hr |
| Aug 13, 10:11 PM CDT | Severe Thunderstorm Warning | FGF | Beltrami, Clearwater, Lake of the Woods | 64 min |
| Aug 13, 10:12 PM CDT | Flash Flood Warning | FGF | Mahnomen, Norman, Polk | 9 hr |
| Aug 13, 10:13 PM CDT | Severe Thunderstorm Warning | FGF | Mahnomen, Norman, Polk | 62 min |
| Aug 13, 10:33 PM CDT | Severe Thunderstorm Warning | FGF | Wilkin | 57 min |
| Aug 13, 10:42 PM CDT | Severe Thunderstorm Warning | FGF | Clearwater, Mahnomen, Polk | 63 min |
| Aug 13, 11:10 PM CDT | Severe Thunderstorm Warning | FGF | Beltrami | 65 min |
| Aug 13, 11:22 PM CDT | Special Weather Statement | FGF | Norman | 68 min |
| Aug 13, 11:28 PM CDT | Special Weather Statement | FGF | Wilkin | 62 min |
| Aug 13, 11:33 PM CDT | Severe Thunderstorm Warning | FGF | Becker, Beltrami, Clearwater, Hubbard, Mahnomen | 57 min |
| Aug 13, 11:41 PM CDT | Severe Thunderstorm Warning | FGF | Becker, Otter Tail, Wilkin | 64 min |
| Aug 14, 12:15 AM CDT | Special Weather Statement | FGF | Beltrami | 60 min |
| Aug 14, 12:29 AM CDT | Severe Thunderstorm Warning | FGF | Becker, Clearwater, Grant, Hubbard, Otter Tail, Wadena | 61 min |
| Aug 14, 12:41 AM CDT | Flash Flood Warning | FGF | Beltrami, Clearwater | 8 hr |
| Aug 14, 12:51 AM CDT | Areal Flood Advisory | FGF | Clearwater, Mahnomen, Norman, Polk | 8 hr |
| Aug 14, 1:01 AM CDT | Flash Flood Warning | FGF | Otter Tail | 14 hr |
| Aug 14, 1:08 AM CDT | Areal Flood Advisory | FGF | Otter Tail, Wilkin | 2 hr |
| Aug 14, 1:23 AM CDT | Special Weather Statement | FGF | Douglas | 67 min |
| Aug 14, 1:34 AM CDT | Areal Flood Advisory | FGF | Beltrami, Hubbard | 7 hr |
| Aug 14, 1:46 AM CDT | Special Weather Statement | FGF | Otter Tail, Wilkin | 59 min |
| Aug 14, 2:53 AM CDT | Special Weather Statement | FGF | Otter Tail | 67 min |
| Aug 14, 3:11 AM CDT | Flash Flood Warning | FGF | Otter Tail, Wilkin | 12 hr |
| Aug 14, 3:18 AM CDT | Severe Thunderstorm Warning | FGF | Otter Tail, Wilkin | 31 min |
| Aug 14, 4:02 AM CDT | Dense Fog Advisory | FGF | Kittson, Marshall, Polk | 5 hr |
| Aug 14, 4:04 AM CDT | Severe Thunderstorm Warning | FGF | Otter Tail, Wilkin | 56 min |
| Aug 14, 4:15 AM CDT | Special Weather Statement | FGF | Otter Tail | 60 min |
| Aug 14, 4:23 AM CDT | Flash Flood Warning | FGF | Grant, Otter Tail | 6 hr |
| Aug 14, 4:44 AM CDT | Special Weather Statement | FGF | Wilkin | 46 min |
| Aug 14, 4:56 AM CDT | Flash Flood Watch | FGF | Becker, Beltrami, Clay, Clearwater, Hubbard, Mahnomen and 8 more | 13 hr |
| Aug 14, 5:01 AM CDT | Special Weather Statement | FGF | Wilkin | 29 min |
| Aug 14, 5:10 AM CDT | Flash Flood Warning | FGF | Otter Tail | 6 hr |
| Aug 14, 5:26 AM CDT | Special Weather Statement | FGF | Grant | 19 min |
| Aug 14, 5:30 AM CDT | Special Weather Statement | FGF | Otter Tail | 30 min |
| Aug 14, 5:52 AM CDT | Areal Flood Advisory | FGF | Clay, Otter Tail, Wilkin | 6 hr |
| Aug 14, 5:58 AM CDT | Severe Thunderstorm Warning | FGF | Clay | 62 min |
| Aug 14, 6:16 AM CDT | Special Weather Statement | FGF | Otter Tail, Wadena | 59 min |
| Aug 14, 6:40 AM CDT | Severe Thunderstorm Warning | FGF | Clay, Norman | 65 min |
| Aug 14, 9:15 AM CDT | Severe Thunderstorm Warning | FGF | Norman, Polk, Red Lake | 18 min |
| Aug 14, 9:32 AM CDT | Special Weather Statement | FGF | Polk | 43 min |
| Aug 14, 9:38 AM CDT | Severe Thunderstorm Warning | FGF | Clay, Norman, Wilkin | 52 min |
| Aug 14, 10:14 AM CDT | Severe Thunderstorm Warning | FGF | Becker, Clay, Clearwater, Mahnomen, Norman, Otter Tail | 46 min |
| Aug 14, 10:35 AM CDT | River Flood Warning | FGF | Norman | 5 days |
| Aug 14, 10:35 AM CDT | River Flood Warning | FGF | Norman | 8 days |
| Aug 14, 10:35 AM CDT | River Flood Warning | FGF | Norman | 35 hr |
| Aug 14, 10:55 AM CDT | Severe Thunderstorm Warning | FGF | Becker, Beltrami, Clearwater, Hubbard, Mahnomen | 33 min |
| Aug 14, 11:02 AM CDT | Areal Flood Warning | FGF | Otter Tail | 4 hr |
| Aug 14, 11:31 AM CDT | Special Weather Statement | FGF | Becker | 29 min |
| Aug 14, 11:35 AM CDT | Areal Flood Advisory | FGF | Becker, Clay | 6 hr |
| Aug 14, 12:31 PM CDT | Special Weather Statement | FGF | Wadena | 59 min |
| Aug 14, 1:29 PM CDT | River Flood Warning | FGF | Clay | 4 days |
| Aug 14, 1:29 PM CDT | River Flood Warning | FGF | Clay | 21 days |
| Aug 14, 1:29 PM CDT | River Flood Warning | FGF | Clay | 5 days |
| Aug 14, 1:35 PM CDT | Areal Flood Advisory | FGF | Norman | 6 hr |
| Aug 14, 1:42 PM CDT | Special Weather Statement | FGF | Wadena | 33 min |
| Aug 14, 2:48 PM CDT | Areal Flood Warning | FGF | Otter Tail | 6 hr |
| Aug 14, 2:48 PM CDT | Areal Flood Warning | FGF | Otter Tail, Wilkin | 6 hr |
| Aug 14, 3:29 PM CDT | Flash Flood Warning | FGF | Mahnomen, Norman, Polk | 5 hr |
| Aug 14, 3:31 PM CDT | Severe Thunderstorm Warning | FGF | Grant, Otter Tail | 44 min |
| Aug 14, 3:38 PM CDT | Tornado Warning | FGF | Grant | 37 min |
Nearby
Severe Thunderstorm Warnings in Minnesota, 2020Every severe thunderstorm warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.